RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 3(177), Pages 111–159 (Mi umn4376)  

This article is cited in 4 scientific papers (total in 4 papers)

The method of diagrams in perturbation theory

E. B. Gledzer, A. S. Monin


Abstract: In this paper the mathematical methods of quantum field theory are applied to some problems that arise in the statistical description of mechanical systems with very many (in the idealized case, infinitely many) degrees of freedom. This application is based on a graphical representation of the individual terms of the formal perturbation series in powers of the coupling constant in the form of Feynman diagrams. A variety of properties of such diagrams makes it possible to sum partially the perturbation series with a view to obtaining closed integral equations that contain the required quantities as unknowns. The approach is treated in more detail in connection with the statistical hydrodynamics of a developed turbulent flow, which is similar to the theory of a quantum Bose field with strong interaction. The functional formulation of statistical hydrodynamics makes it possible to obtain integral equations of turbulence theory, which can also be derived by means of diagram methods. At the end of the paper, some closed equations of statistical hydrodynamics are considered.

Full text: PDF file (2898 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:3, 117–168

Bibliographic databases:

UDC: 519.9
MSC: 76F30, 81Q30, 81Q15, 76D06
Received: 08.10.1973

Citation: E. B. Gledzer, A. S. Monin, “The method of diagrams in perturbation theory”, Uspekhi Mat. Nauk, 29:3(177) (1974), 111–159; Russian Math. Surveys, 29:3 (1974), 117–168

Citation in format AMSBIB
\Bibitem{GleMon74}
\by E.~B.~Gledzer, A.~S.~Monin
\paper The method of diagrams in perturbation theory
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 3(177)
\pages 111--159
\mathnet{http://mi.mathnet.ru/umn4376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=400985}
\zmath{https://zbmath.org/?q=an:0362.76102|0371.76048}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 3
\pages 117--168
\crossref{https://doi.org/10.1070/RM1974v029n03ABEH001286}


Linking options:
  • http://mi.mathnet.ru/eng/umn4376
  • http://mi.mathnet.ru/eng/umn/v29/i3/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, A. M. Chebotarev, “Generalized measure in Feynman path integrals”, Theoret. and Math. Phys., 28:3 (1976), 793–805  mathnet  crossref  mathscinet  zmath
    2. G. I. Babkin, V. I. Klyatskin, “Analysis of the Dyson equation for stochastic integral equations”, Theoret. and Math. Phys., 41:3 (1979), 1080–1086  mathnet  crossref  mathscinet  isi
    3. A. S. Monin, “Geophysical turbulence”, Russian Math. Surveys, 38:4 (1983), 127–149  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. É. V. Teodorovich, “Diagram equations of the theory of fully developed turbulence”, Theoret. and Math. Phys., 101:1 (1994), 1177–1183  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:465
    Full text:238
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020